MathSciNet Relay Station
MathSciNet bibliographic data
MR1917672 58E50 (35J60 81V15)
Bartolucci, D.; Tarantello, G. Liouville type equations with singular data and their applications to periodic multivortices for the electroweak theory. Comm. Math. Phys. 229 (2002), no. 1, 3–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement